# SDR AALA201712049029

- Difficulty date: December 3, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 50,605 hours, 28,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Relay
- Part number: E024528A0
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. DOOR 1R WILL NOT DISPLAY ARMED WHEN THE DOOR ARMING LEVER IS IN THE ARMED POSITION. REPLACED 12WN POWER SUPPLY SWITCHOVER RELAY PER ESPM 20-46.
